Depersonalization Forum

Please use this forum to discuss information directly related to Depersonalization Disorder. We welcome you to share your own personal experiences with others as well as any treatment or study programs you may know about. We have been forced to restructure the Forum so we could have editing access as needed and be able to Archive older comments once they disappear.  Sorry for the temporary inconvenience, but now we will able to post older material for reference.

Depersonalization Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: PLEASE HELP ME - Begin EPIVAL PLEASE

I mean I will begin Epival tonight and I am AFRAID!

Please help me - I began Epival.......

I begin it's my 3st day on it at 250 mg. I feel in a fog, never there, in the limbs. I cry less because I am too tired and confused. I feel confused and I have trouble to feel fear because I can't focus or concentrate, think. I know all say it's normal, but I hate it! I take it to taper off ritalin because it nearly kill me, but I know it's maybe better to be numb for a while, but I can't accept to feel always in a daze, not a derealization, like a dream, like I walk and vaguely remember what I did, and my mind dont care (but inside I do!!!!) but I don't know how to describe it, like I can't planifiy or think of the future, or make a big crisis, it's my mind who calms itself but inside me I just want to die....

My doctor thinks I am way too nervous and maybe bipolar, that is why he tries this. But how can I be happy w/o AD for depression (for now), and the feeling of being a stupid person, nobody, I feel nobody, I feel nothing!!!! I hope it will feel better, but I can't think I am crazy I can't think!!!!

I know all pharmacologists thinks I am troubled or anxious and I invent all this but I have reactions to meds, and I am addicted to ritalin, and depressed at hell, and now, I feel in the limbs with Epival at baby doses. It was my last tentative, it has to work, but how can I feel happy in a Paxil withdrawal, with ritalin in my body (wich doesn't work anymore to ground myself), and sleep pills and klonopin?

I have to talk to you, please talk to me!!! write to me please

Re: Please help me - I began Epival.......

Time has passed since your posting. Has anything at all improved? We have had many discussions in the past, but it seems nothing has changed. Perhaps something has now.

Lithium......

Hi,

I saw a specialist in BIPOLAR. It seems that I am bipolar. Dp/dr doesn't mean anything to him, except it's an anxious thing, He didn't talk about curing dp/dr.....not at all..... ritalin, yes I am addiocted and have to taper off..... i will do it slowly but I think I try faster because it changed me so much, it's like night and day. I am on Paxil 10 now, because I remember it helped me in the past for panic.

I have to begin Lithium 150 mg.... and taper off Ritalin.... and for dp/dr, no answer. I am bipolar, have to try Lithium because Epival made me suicidal. I don't work, I am confused, I have fear and feel like a failure to my son and bf. I try to have faith, but I lost any faith.

I am too afraid......anxious is not the word. I don't want to live anymore if Lithium doesn't help me.

Please write to me, think of me.

p.s. I will see a LAST psychiatrst specialised in POST_Ritalin problems, to see what he thinks. I want to have the opinion of someone who knows what is ritalin abuse....I want to know.

God, I hate Paxil but I am so depressed, I wished to have more of Paxil (20) to endure my life right now.... I have just 10.